Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What medication should I take for my hard stool with blood ?

Hello I am 22 years old (female), it s hard for me to release my stool and there lots of blood , and i am afraid what might happen to me, I m nervous when I saw the blood, is it cancer ?what should I do?
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
The commonest cause for constipation in young urban population is inadequate intake of water and fiber in the diet. You should increase your water consumption and ensure eating a good serving of green leafy vegetables in every meal including breakfast if possible.this will improve your defecation problems and will not cause any bleeding by way of a fissure in ano.Despite these changes if still you have bleeding problems you should consult a general surgeon for a checkup.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor